Identifiability in the Limit of Context-Free Generalized Quantifiers

Abstract This article has no associated abstract. (fix it)
Keywords context-free   generalized   grammars   learnability   quantifiers
Categories (categorize this paper)
 Save to my reading list
Follow the author(s)
My bibliography
Export citation
Find it on Scholar
Edit this record
Mark as duplicate
Revision history Request removal from index Translate to english
Download options
PhilPapers Archive

Upload a copy of this paper     Check publisher's policy on self-archival     Papers currently archived: 16,661
External links
Setup an account with your affiliations in order to access resources via your University's proxy server
Configure custom proxy (use this if your affiliation does not provide a proxy)
Through your library
References found in this work BETA

No references found.

Add more references

Citations of this work BETA

Add more citations

Similar books and articles
Martin van den Berg (1996). Dynamic Generalized Quantifiers. In J. van der Does & Van J. Eijck (eds.), Quantifiers, Logic, and Language. Stanford University 63--94.
Peter Fritz (2013). Modal Ontology and Generalized Quantifiers. Journal of Philosophical Logic 42 (4):643-678.
Anna Szabolcsi (2010). Quantification. Cambridge University Press.
Gila Sher (1990). Ways of Branching Quantifers. Linguistics and Philosophy 13 (4):393 - 422.

Monthly downloads

Sorry, there are not enough data points to plot this chart.

Added to index


Total downloads


Recent downloads (6 months)


How can I increase my downloads?

My notes
Sign in to use this feature

Start a new thread
There  are no threads in this forum
Nothing in this forum yet.